# SDR HNAA2011111700386

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 66,263 hours, 75,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS COVER ABOVE RT FORWARD EMERGENCY EXIT NOT PROPERLY INSTALLED, CANNOT REMOVE EXIT FROM OPENING.  REMOVED EXIT LENS COVER AND REINSTALLED DOOR CORRECTLY.  OPERATES NORMALLY.
